# SDR DALA2023101608499

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 85,695 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 32JH WHITE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R SINGLE LIGHT HARNESS ASSY AT SEAT 32JH WHITE EMERGENCY LIGHT. (4477854)
